Iowa, 2005Tornado and Hail in Iowa, June 4, 2005
June 4, 2005 · NWS DMX · 33 events in 15 counties and zones
S. During the previous night, a strong short wave lifted northeast across the area, setting off a round of thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $144,000
- Crop damage
- $81,000
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very active pattern was in place over the central U.S. During the previous night, a strong short wave lifted northeast across the area, setting off a round of thunderstorms. The thunderstorms moved northeast of the area by afternoon with a large area of subsidence moving into Iowa. This allowed the atmosphere to recover during the afternoon. An upper level closed low pressure area was positioned over western and central Nebraska during the afternoon and evening hours. The low lifted northeast as a surface dry line extending south from the low advanced east across Kansas. The airmass was quite unstable with lifted indices around -8 C. by late afternoon and mixed layer CAPE values in the 3000 to 4000 J/kg range. The freezing level at the beginning of the event was around 14,000 feet. Thunderstorms became tornadic to the southwest of Iowa during the late afternoon. One of the storms produced a tornado in northern Missouri which crossed into Ringgold County. The tornado passed through farm fields for about a mile before lifting. Little damage resulted. The storms moved in to south central Iowa and produced some very large hail. Softball size hail fell during the early stages of the event in Ringgold County, with baseball size hail in Decatur County. As the system moved northeast, hail sizes decreased and the event turned into more of a wind event. There were several reports of 55 to 65 MPH winds received as the line lifted northeast. Some damage occurred, however the damage was not widespread.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 4, 2:41 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 2:41 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT SAT JUN 4 2005
.SHORT TERM...TNGT THRU MON NGT
PRIMARY CONCERN WL BE NR TERM SVR AND HYDRO THREAT. CURRENT
SCENARIO HAS SPEED MAX EJECTING INTO MO VLY INCRG DEEP SHEAR. SHRT
WV FM MRNG CONVECTION EXITING NERN IA LEAVING BHND BRIEF PD OF
DVM...WHILE NEXT WV APCHG INVOF CO/NE/KS BORDER. THIS QG FORCING
AXIS EXTENDS FM WV INTO SERN KS AND HAS HELPED INITIATE TSTMS NR
TOP. FEEL THIS UVM WL AID TSTM DVLPMT INVOF MSTR CNVGNC AXIS WHICH
20Z OBJECTIVE AND SUBJECTIVE SFC ANLYS PLACES ACRS ERN KS AND NRN
MO/ERN IA TO A LESSER EXTENT. 20Z MLCAPES SHOW VERY UNSTABLE AND
UNCAPPED AMS OVR KS/MO...APCHG 4000 J/KG. BUNKERS STORM MOTION
BRINGS TOP TSTMS INTO SRN IA AND CURRENT TOR WATCH ARND 23Z. COULD
BE ISOLD TORNADOES BUT WITH LOW LVL BNDRY LACKING MAIN THREAT MAY BE
HAIL AND WIND. SUPERCELL PARAMETERS CERTAINLY PEGGED.
THESE STORMS HAVE DVLPD ON THE NOSE OF THE LLJ WHICH FOCUSES INTO
SERN IA OVNGT. WRM CLD DEPTH AND PWS ARND 1.50 SHOULD BE IN PLACE
FOR EFFICIENT RAINERS WHERE 1.50-2.00 FELL LAST NGT AND ALSO BLENDS
INTO OAX/EAX WATCH. COULD SEE SOME TRAINING WITH CORFIDI VECTORS
SHOWING MOTION PARALLEL TO BNDRY SO WL ISSUE FLASH FLOOD WATCH IN
THESE AREAS. CONVECTION SHOULD EXIT ERN PTNS OVNGT WITH MORE SCT
DVLPMT POSSIBLE TMRW AS UPR LOW MOVES ACRS. NO SGFNT BNDRY BUT
VARIOUS INSTABILITY INDICES POINT TWRD MORE DVLPMT DRNG PEAK
HEATING. ALTHOUGH LOW CHCS WL LINGER SUN EVE ERN PTNS...WE SHOULD
THEN SEE A BREAK INTO BEGINNING OF WORK WEEK AS RDG BUILDS INTO MO
VLY.
NAM FCST SOUNDINGS SUGGEST SUN MAX TEMPS NR WARMEST OF TWO MOS
GUIDANCES AND MIXED TO AOA 800MB AND WL STAY IN THIS BALL PARK FOR
MAXES TMRW. MON LOOKS QUITE WRM TOO WITH BOTH GFS/NAM POINTING TWRD
MIXING TO 750MB. THIS SUGGESTS AT OR JUST ABV WRM END OF GUIDANCE.
STAYED TWRD COMPROMISE FOR MINS.
.LONG TERM...TUE THRU SAT
MAIN FOCUS IN THIS PD WL BE EVOLUTION OF APCHG CDFNT. MDLS ARE
HAVING THEIR DIFFERENCES WITH REGARD TO HOW MUCH UPR LVL ENERGY TO
BRING INTO THE HIGH PLAINS...AND THIS RESULTS IN QUESTIONS WITH
ASSOCD BNDRY AS WELL. ALTHOUGH MDLS DO AGREE THAT BNDRY WL BE
SOMEWHERE NR IA...PSN AND DETAILS CRITICAL TO FCST STILL TOUGH TO
PIN DOWN. 00Z MDL CONSENSUS SUGGESTS SLGTLY BETTER CHCS INVOF MN
BORDER...AND TUE THRU WED NGT INVOF FNT. GFS POINTING N WHILE
NAM/ECMWF LOOK CLOSER TO HOME. NRN PTNS INVOF FNT MAY END UP SEEING
ANOTHER ROUND OF SVR WX WHERE SVRL SUPERCELL AND TORNADO PARAMETERS
ARE EMPHASIZING THINGS. LLJ FOCUSING ON SAME AREA TOO WITH HVY
RAINS POSSIBLE. SVR THREAT MAY DMSH SOMEWHAT...BUT THIS PTN LOOKS
TO HOLD THRU MUCH OF THE WEAK WITH ILL-DEFINED FNT WANDERING ACRS
IA. CHCS TAPER OFF BY END OF WEEK AS RDG BUILDS INTO IA AND PTN
AMPLIFIES SO HAVE LEFT SAT DRY FOR TIME BEING. PD LOOKS TO START
FAIRLY WRM WITH FA IN WRM SECTOR...BUT LOWERED HIGHS A DEGREE OR TWO
EARLY BASED ON CONSENSUS H85 TEMPS AND PROJECTED MIXING...STILL ABV
NML. FNTL PSN SOMEWHAT QUESTIONABLE IN LATER PDS SO LEANED CLOSER
TO CLIMO.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH SRN ONE TO TWO
TIERS OF COUNTIES 23Z-11Z.
&&
SMALL
Hazardous weather outlook, Jun 4, 1:52 PM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
252 PM CDT SAT JUN 4 2005
IAZ081>086-092>097-052000-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
252 PM CDT SAT JUN 4 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA ALONG AND SOUTH OF HIGHWAY 34.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS AFTER 4 PM THIS
AFTERNOON THROUGH MIDNIGHT. SUPERCELL THUNDERSTORMS WILL BE
POSSIBLE WITH ISOLATED TORNADOES. HAIL UP TO TWO INCHES IN DIAMETER
AND 75 MPH WIND GUSTS WILL ALSO BE POSSIBLE. IF A LINE OF STORMS
DEVELOPS...THEY MAY REPEATEDLY MOVE ACROSS THE SAME AREA LATE THIS
EVENING AND EARLY SUNDAY MORNING AND PRODUCE A THREAT FOR
ISOLATED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO
SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS
EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK
PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE.
MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY BY EARLY THIS EVENING. SPOTTER
ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT
THROUGH NEXT FRIDAY.
IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-052000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
252 PM CDT SAT JUN 4 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHERN IOWA ALONG AND NORTH OF INTERSTATE 80.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
EVENING AND OVERNIGHT...MAINLY FROM 7 PM THROUGH 3 AM. ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT...THE MAIN THREAT FROM THE
THUNDERSTORMS WILL BE QUARTER TO GOLF BALL SIZE HAIL AND 65 MPH
WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO
SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS
EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK
PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE.
MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVIATION WILL BE POSSIBLE THIS EVENING THROUGH 3 AM. SPOTTER
ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT
THROUGH NEXT FRIDAY.
Event by event
22 thunderstorm wind, 10 hail, 1 tornado. Local standard time, as filed.
Tornado, Ringgold
- When
- June 4, 6:15 PM CST to 6:17 PM CST
- Where
- Ringgold County, 10 mi SE of Mt Ayr
- Rating
- F1
- Path length
- 1 mi
- Path width
- 50 yd
- Crop damage
- $5,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.617, -94.100
Tornado crossed into Iowa from Harrision County, MO and passed across a few farm fields before lifting.
Hail, Ringgold
- When
- June 4, 6:20 PM CST
- Where
- Ringgold County, 7 mi SW of Kellerton
- Measured
- 4.5 in hail
- Property damage
- $20,000
- Crop damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.633, -94.150
Hail, Ringgold
- When
- June 4, 6:20 PM CST
- Where
- Ringgold County, Mt Ayr
- Measured
- 1 in hail
- Property damage
- $5,000
- Crop damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.717, -94.233
Hail, Decatur
- When
- June 4, 6:52 PM CST
- Where
- Decatur County, Grand River
- Measured
- 2.75 in hail
- Property damage
- $25,000
- Crop damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.817, -93.950
Hail, Decatur
- When
- June 4, 7:00 PM CST
- Where
- Decatur County, Leon
- Measured
- 1 in hail
- Property damage
- $5,000
- Crop damage
- $2,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.733, -93.733
Hail, Jasper
- When
- June 4, 7:03 PM CST
- Where
- Jasper County, 3 mi SE of Reasnor
- Measured
- 0.88 in hail
- Property damage
- $1,000
- Crop damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.550, -92.983
Thunderstorm Wind, Decatur
- When
- June 4, 7:05 PM CST
- Where
- Decatur County, 3 mi W of Garden Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.817, -93.650
Hail, Decatur
- When
- June 4, 7:06 PM CST
- Where
- Decatur County, 1 mi S of Davis City
- Measured
- 0.75 in hail
- Crop damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.617, -93.800
Hail, Clarke
- When
- June 4, 7:20 PM CST
- Where
- Clarke County, 6 mi SW of Osceola
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Crop damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.967, -93.867
Hail, Poweshiek
- When
- June 4, 7:35 PM CST
- Where
- Poweshiek County, Grinnell
- Measured
- 1 in hail
- Property damage
- $5,000
- Crop damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.750, -92.733
Thunderstorm Wind, Wayne
- When
- June 4, 7:45 PM CST
- Where
- Wayne County, 3 mi SW of Corydon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.733, -93.350
Hail, Poweshiek
- When
- June 4, 7:47 PM CST
- Where
- Poweshiek County, Grinnell
- Measured
- 0.88 in hail
- Property damage
- $1,000
- Crop damage
- $1,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 41.750, -92.733
Thunderstorm Wind, Warren
- When
- June 4, 7:49 PM CST
- Where
- Warren County, 2 mi NE of New Virginia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.200, -93.700
Thunderstorm Wind, Polk
- When
- June 4, 7:50 PM CST
- Where
- Polk County, Des Moines Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 41.533, -93.667
Thunderstorm Wind, Warren
- When
- June 4, 7:57 PM CST
- Where
- Warren County, Norwalk
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.483, -93.683
Thunderstorm Wind, Lucas
- When
- June 4, 7:57 PM CST
- Where
- Lucas County, Chariton Muni Arpt
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $2,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.017, -93.367
Thunderstorm Wind, Marion
- When
- June 4, 8:14 PM CST
- Where
- Marion County, Knoxville
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $2,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.317, -93.100
Thunderstorm Wind, Marion
- When
- June 4, 8:15 PM CST
- Where
- Marion County, Knoxville
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.317, -93.100
Hail, Wayne
- When
- June 4, 8:15 PM CST
- Where
- Wayne County, 1 mi W of Humeston
- Measured
- 1 in hail
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.867, -93.500
Thunderstorm Wind, Jasper
- When
- June 4, 8:26 PM CST
- Where
- Jasper County, Prairie City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.600, -93.233
Thunderstorm Wind, Jasper
- When
- June 4, 8:35 PM CST
- Where
- Jasper County, Newton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.700, -93.050
Thunderstorm Wind, Marion
- When
- June 4, 8:36 PM CST
- Where
- Marion County, Pella
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $1,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.417, -92.933
Thunderstorm Wind, Appanoose
- When
- June 4, 8:40 PM CST
- Where
- Appanoose County, Centerville
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.733, -92.867
Thunderstorm Wind, Jasper
- When
- June 4, 8:45 PM CST
- Where
- Jasper County, Newton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.700, -93.050
Thunderstorm Wind, Mahaska
- When
- June 4, 8:45 PM CST
- Where
- Mahaska County, New Sharon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.467, -92.667
Thunderstorm Wind, Jasper
- When
- June 4, 8:49 PM CST
- Where
- Jasper County, Newton
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.700, -93.050
Thunderstorm Wind, Mahaska
- When
- June 4, 9:00 PM CST
- Where
- Mahaska County, Fremont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.217, -92.433
Thunderstorm Wind, Poweshiek
- When
- June 4, 9:10 PM CST to 9:20 PM CST
- Where
- Poweshiek County, Montezuma
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.583, -92.533
Thunderstorm Wind, Marshall
- When
- June 4, 9:13 PM CST
- Where
- Marshall County, Laurel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.883, -92.933
Thunderstorm Wind, Tama
- When
- June 4, 9:20 PM CST
- Where
- Tama County, Toledo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.000, -92.583
Thunderstorm Wind, Tama
- When
- June 4, 9:25 PM CST
- Where
- Tama County, 2 mi N of Clutier
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.117, -92.400
Thunderstorm Wind, Bremer
- When
- June 4, 10:12 PM CST
- Where
- Bremer County, Plainfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.850, -92.533
Thunderstorm Wind, Bremer
- When
- June 4, 10:15 PM CST
- Where
- Bremer County, Plainfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 42.850, -92.533
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, June 4, 2005$1.6 million · F2 · 65 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 20052 injured · $2.4 million · F1 · 30 events
- Tornadoes in Wisconsin, June 4, 2005$648,000 · F1 · 3 events
- Hail in Nebraska, June 4, 2005$1.1 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 2005$175,000 · F1 · 12 events
- Tornadoes and Hail in Oklahoma, June 4, 2005$33,000 · F0 · 70 events
- Tornado and Damaging Wind in Oklahoma, June 4, 20055 injured · $125,000 · F0 · 2 events
- Flooding in Kansas, June 4 to 5, 2005$700,000 · 4 events
- Hail and Damaging Winds in Iowa, June 4, 2005$130,000 · 1.75 in hail · 38 events
- Damaging Winds and High Wind in Oklahoma, June 4 to 5, 2005$215,000 · 61 kt wind · 18 events
- Flash Flood and Hail in Texas, June 4, 2005$250,000 · 4.25 in hail · 13 events
- Hail and Damaging Winds in Oklahoma, June 4, 2005$205,000 · 1 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453228, 5453108, 5453109, 5453110, 5453111, 5453131, 5453112, 5453113, 5453114, 5453115, 5453132, 5453116, 5453117, 5453118, 5453119, 5453120, 5453121, 5453122, 5453133, 5453123, 5453124, 5453125, 5453134, 5453126, 5453226, 5453127, 5453227, 5453128, 5453223, 5453225, 5453224, 5453129, 5453130.